MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 3.5MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 3.5MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035443560
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the coil was seen to be separated from the delivery wire and was not returned.The delivery wire was seen to be kinked/bent and the introducer sheath was intact.Functional inspection of the reported event coil in catheter friction could not be completed as the coil was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed during analysis, however, the analysis results are consistent with the reported event.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.The device was analyzed.During analysis, the delivery wire was seen to be kinked/bent, the main coil was seen to be detached from the delivery wire and was not returned for analysis.Additional information provided by the customer indicated that the coil wouldn't advance into the microcatheter and was stuck inside the microcatheter.An assignable cause of procedural factors was assigned to the reported defect coil in catheter friction and the analyzed defect main coil prematurely detached/separated during use as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.An assignable cause of handling damage was assigned to the analyzed defect coil delivery wire kinked/bent as the issue is due to handling of the product or portion of the product during the clinical procedure, upon removal of the product from the packaging, or preparation of the product prior to use.
 
Event or Problem Description
The subject coil was returned for analysis and it was discovered that the coil had prematurely detached during use.There were no clinical consequences reported to the patient due to this event.

Brand Name
TARGET 360 NANO 3.5MM X 6CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key16184001
Report Number3008881809-2023-00020
Device Sequence Number14025599
Product Code HCG
UDI-Device Identifier07613252600343
UDI-Public07613252600343
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2025
Device Model NumberM0035443560
Device Catalogue NumberM0035443560
Device Lot Number23445368
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/22/2022
Initial Report FDA Received Date01/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ECHELON-10 MICROCATHETER (MEDTRONIC)
Patient SexFemale
Patient RaceAsian